# SDR CA010509007

- Difficulty date: April 11, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 5,135 hours
- Engine: Lyc O320E2D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 05530072
- Condition: Cracked
- Location: Fuselage
- Part time: 5,507 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE REINFORCEMENT RIVETED TO THE FIREWALL AT THE MIDDLE RT LOWER COWL ATTACH BRACKET WAS FOUND CRACKED. THE ATTACH BRACKET SITS ON TOP OF THE REINFORCEMENT (SANDWICHED BETWEEN THE FIREWALL AND BRACKET). THE CRACK WAS FOUND AT A 200 HR INSPECTION AND WAS VISIBLE BEYOND THE ATTACH BRACKET.
